q-TANGENT LINES OF q-REGULAR CURVES

Zafer Şanlı

Abstract


In this paper the notion of q-regular curves in the space is introduced and for such curves the concept q-tangent line and natural q-parametrization is investigated.

Keywords


q-derivative, q-curves, natural q-parametrization

Full Text:

PDF

References


O.Knill, Quantum Multivariable Calculus, December, 2006, Harvard University, http://www.math.harvard.edu/~knill/various/quantumcalc/c.pdf

A.Aral, V.Gupta, R.P. Agarwal, Applications of q-Calculusin Operator Theory, Springer, 2010.

D. Larsson, S.D. Silvestrov. “Burchnall-Chaundy Theory for q-difference Operators and q-Deformed Heisenberg Algebras”, Journal of

Nonlinear Mathematical Physics, Vol.10,95-106,2003.

B. O’Neill, Elementary Differential Geometry, Elsevier, 2006.

G.S. Guseinov, E. Ozyılmaz, “Tangent Lines of Generalized Regular Curves by Time Scales” Turk. J. Math., 25(4), 553-562, 2001.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2018 International Educational Applied Scientific Research Journal